RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2018, Volume 209, Number 6, Pages 65–74 (Mi msb8852)  

Galois theory, the classification of finite simple groups and a dense winding of a torus

D. D. Kiselev

Russian Foreign Trade Academy, Moscow

Abstract: The Galois group of the Zelikin-Lokutsievskii polynomial is studied. It is established that, in the generalized Fuller problem, for any positive integer $k\leqslant 249 994 914$ there is an optimal control going along a dense winding of the $k$-dimensional torus in finite time. In the generalized Fuller problem, under the assumption that the Zelikin-Lokutsievskiy polynomials are irreducible over the field of rational numbers for almost all prime powers it is shown that there is an optimal control passing along a dense winding of the torus of any preassigned dimension in finite time. Many examples are considered.
Bibliography: 7 titles.

Keywords: optimal control, dense winding, Galois group, classification of finite simple groups, Wolstenholme primes.

DOI: https://doi.org/10.4213/sm8852

Full text: PDF file (565 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2018, 209:6, 840–849

Bibliographic databases:

Document Type: Article
UDC: 512.623.3+512.622+517.977.5
MSC: Primary 11R09, 11R32; Secondary 49K15
Received: 21.10.2016 and 13.03.2018

Citation: D. D. Kiselev, “Galois theory, the classification of finite simple groups and a dense winding of a torus”, Mat. Sb., 209:6 (2018), 65–74; Sb. Math., 209:6 (2018), 840–849

Citation in format AMSBIB
\Bibitem{Kis18}
\by D.~D.~Kiselev
\paper Galois theory, the classification of finite simple groups and a~dense winding of a~torus
\jour Mat. Sb.
\yr 2018
\vol 209
\issue 6
\pages 65--74
\mathnet{http://mi.mathnet.ru/msb8852}
\crossref{https://doi.org/10.4213/sm8852}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018SbMat.209..840K}
\elib{http://elibrary.ru/item.asp?id=34940685}
\transl
\jour Sb. Math.
\yr 2018
\vol 209
\issue 6
\pages 840--849
\crossref{https://doi.org/10.1070/SM8852}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000441840600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052365819}


Linking options:
  • http://mi.mathnet.ru/eng/msb8852
  • https://doi.org/10.4213/sm8852
  • http://mi.mathnet.ru/eng/msb/v209/i6/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:154
    References:11
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019